MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7097C
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer received a blood glucose reading of hi on the contour meter, retested on a different meter and the reading was 140mg/dl.The difference between the readings falls in the "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The customer was advised to return the test strips for evaluation.Replacement test strips and new meter were sent to the customer.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key6921615
Report Number1826988-2017-00320
Device Sequence Number13804794
Product Code NBW
UDI-Device Identifier10301937097505
UDI-Public10301937097505
Combination Product (Y/N)N
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model Number7097C
Device Catalogue Number7097C
Device Lot Number6DJ3B02B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1